| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was explanted.The patient was experiencing bothersome side effects.This may have been exacerbated by the patient ending up somewhat over minused.There were no complications reported.The iol was replaced with an alcon monofocal lens 23.5 diopter.No further information was provided.
Additional Manufacturer Narrative
Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information.However, it was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: through follow-up the customer provided additional details.This current report is to provide this information.The patient¿s age was 61 years old.Patient's sex is female.Section a2 age or date of birth: 61 years old.Section a3a, sex: female.Section a3b, gender: cisgender woman/girl.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.